# SDR UIEA2010080200127

- Difficulty date: August 2, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 105,981 hours, 21,239 cycles
- Engine: Ge CF650*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, THE NR2 RT THRUST REVERSER, MX FOUND THE T/R NOT COMPLETELY STOWED. AFTER INSP, MX FOUND THE CTR BALLSCREW SHEARED AND THE UPPER BALLSCREW ACTUATOR SUPPORT BRACKET DAMAGED.  (DISPOSITION IS TO REPLACE THE CTR BALLSCREW WITH A SERVICEABLE UNIT, REMOVAL OF THE DAMAGED UPPER ANGLE GEARBOX ACTUATOR AND SUPPORT BRACKET, DEACTIVATE THE NR2 T/R IAW AMM 78-30-00, DVI EVERY FLIGHT CYCLE; AND REPLACEMENT OF A SERVICEABLE T/R WITHIN 10 CALENDAR DAYS. SUBSTANTIATION IS BASED ON THE INTEGRITY OF THE CTR AND LOWER ACTUATOR ASSEMBLIES, VERIFIED VIA INSPECTIONS PERFORMED, WHICH PROVIDES THE HOLDING FORCE TO PREVENT THE REVERSER FROM DEPLOYING IN FLIGHT.)
